# SDR AALA202110288115

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A300*
- Aircraft serial: 4898
- Aircraft time: 33,013 hours, 12,616 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pintle Pin
- Condition: Corroded
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT MAIN LANDING GEAR AFT PINTLE PIN HAS CORROSION. PROCURED NEW AFT PINTLE PIN FOR LEFT MAIN LANDING GEAR TO BE INSTALLED ON TC 26T00032001 STEP 26.
